# SDR COMA0460584

- Difficulty date: October 15, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N797CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7344
- Aircraft time: 13,553 hours, 11,378 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 359B
- Condition: Faulty
- Location: Te Flaps
- Part time: 16,960 hours, 16,740 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5222 FLAPS FAIL CAUTION MESSAGE.  REMOVED AND REPLACED BPSU.
